| Model Number |
DTPA2D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
08/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient received possibly inappropriate high-voltage therapy for atrial tachycardia/atrial fibrillation (at/af) with rapid ventricular response that the cardiac resynchronization therapy defibrillator (crt-d) detected as ventricular fibrillation (vf).It was also noted that a at/af with fast ventricular response or supra ventricular tachycardia (svt) or ventricular tachycardia (vt) episode was misclassified as a monitored high rate non-sustained episode.The crt-d remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 383069 lead implanted: (b)(6) 2024 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.